# SDR AALA201912069002

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 59,442 hours, 24,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN LEFT HAND FLIGHT ATTENDANT SEAT FLASHLIGHT WOULD NOT TEST. MAINTENANCE REPLACED FLASHLIGHT ASSEMBLY PER AMM 25-64-00.
